MathSciNet Relay Station
MathSciNet bibliographic data
MR1466959 52C17 (11H31 94B15)
Vardy, Alexander Density doubling, double-circulants, and new sphere packings. Trans. Amer. Math. Soc. 351 (1999), no. 1, 271–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement